# SDR CA010913001

- Difficulty date: September 4, 2001
- Submitted: September 21, 2001
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 2,519 hours
- Engine: Allsn 250C47B
- System (JASC): 6210 · Main Rotor Blades
- Part: Trim Tab
- Condition: Debonded
- Location: M/R Blade
- Part time: 400 hours
- Component: Blade, Bell, 407015001117
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED AIRFRAME PERIODIC INSP TRIM TAB ON PARTICULAR MAIN ROTOR BLADE FOUND TO HAVE SEVERE DEBONDING WHICH INITIALLY SHOWED UP AS CRACKS IN FILLER MATERIAL AROUND TRIM TAB EDGES. CLOSER INSP REVEALED SEVERE DEBONDING & COMPROMISE OF TRIM TAB ATTACHMENT SECURITY. MAIN ROTOR BLADE REPLACED WITH NEW FROM BELL HELICOPTER. MAIN ROTOR BLADE S/N A-348 HAD TOTAL TIME SINCE NEW OF 2052.5. IT HAD BEEN INSP & REPLACED AT BELL HELICOPTER AT TOTAL TIME SINCE NEW OF 1652.2 AT WHICH TIME TRIM TAB REPLACED. (TIME SINCE REPAIR & TRIM TAB REPLACED 400.3). IT IS QUITE COMMON TO SEE MINOR CRACKING IN FILLER MATERIAL SURROUNDING TRIM TAB.
